# SDR R61A2019112219301

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 30,170 hours, 23,478 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5913306
- Part serial: A0980
- Condition: Faulted
- Location: Slat System
- Part time: 30,167 hours, 23,474 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT FAIL IN FLIGHT. RAN QRH. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R LHIB SLAT T1 AND T3 SENSORS IAW AMM 27-83-02.
SENSOR   P/N 5913306  S/N 129UNK TSN 23533 CSN 18049
